# SDR UPS03840928

- Difficulty date: June 23, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 74,213 hours, 28,018 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  C-PIT DOOR LOWER AFT CORNER, REMOVED EXISTING REPAIR TO ACCOMPLISH AND SATISFY REPAIR REQUIREMENTS OF SRM, FOR DOOR CORNER REPAIRS AT STATION 1220 LONG 33R.  NDT VERIFIED NO CRACKS AT EXISTING CUTOUTS, FABRICATED AND INSTALLED DOUBLER, TRIPLER AND FILLER IAW SRM 53-2-0 FIG. 22.
